# SDR WTAA980068

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Sensor
- Part number: 02702M0D1
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FAT - AURAL WARNING, GROUND PROXIMITY WARNING AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION.  MAINTENANCE DEFERRED GPWS.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING AIR DATA SENSOR NR 3.  GPWS TEST NORMAL.  LEAK CHECK GOOD.  (M)
